Information displayed below is a subset of the entire knowledge base and may be incorrect, or incomplete intensionally or inadvertently. If you detect a serious error or want access to the complete knowledge base, please contact us.
Drug-induced immune hemolytic anemia is a type of anemia caused by the body's immune system attacking its own red blood cells (RBCs). This occurs when a drug triggers the production of antibodies that mistakenly recognize the body's own RBCs as foreign and attack them. This can lead to a decrease in the number of RBCs, resulting in anemia. Symptoms of drug-induced immune hemolytic anemia include fatigue, shortness of breath, pale skin, and jaundice. Treatment typically involves discontinuing the drug that is causing the reaction and administering medications to suppress the immune system.
All of the following must be considered when interpreting clinical findings and are too extensive to be covered on this site: